Best childrens non aspirin. Advil brand. New releases 2020

Children’s Advil Suspension (4 fl. oz, Berry-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free & Sugar-Free, Liquid Pain Medicine, Ages 2 – 11

Search only Advil brand name

Children’s Advil Suspension (4 fl. oz, Berry-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free & Sugar-Free, Liquid Pain Medicine, Ages 2 – 11

Current price: 8.89 USD


Order at Amazon


Height: 5.125 Inches

Length: 2 Inches

Width: 2.125 Inches

Weight: 4 ounces

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine

More Info

Advil Children's Suspension Sugar Free, Dye Free, Berry 4 oz (Pack of 2)

Search only Advil brand name

Advil Children's Suspension Sugar Free, Dye Free, Berry 4 oz (Pack of 2)

Current price: 18.47 USD


Order at Amazon


  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours

More Info

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11, Grape - 4 Fl Oz

Search only Advil brand name

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11, Grape - 4 Fl Oz

Current price: 23.93 USD


Order at Amazon


Height: 1 Inches

Length: 1 Inches

Width: 1 Inches

Weight: 1.2 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11

More Info

Advil Children's Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor Oral Suspension, 4 fl. oz. Bottle, Pack of 2)

Search only Advil brand name

Advil Children's Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor Oral Suspension, 4 fl. oz. Bottle, Pack of 2)

Current price: 12.99 USD


Order at Amazon


Height: 5.15 Inches

Length: 1.94 Inches

Width: 2.13 Inches

Weight: 0.44 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine

More Info

Tj10 Children's Advil Suspension Fever Ibuprofen 100mg Fast Pain Relief Fever Reducer Grape Flavored Liquid for Ages 2-11 Years - 2 Packs of Grape 4 Oz

Search only Advil brand name

Tj10 Children's Advil Suspension Fever Ibuprofen 100mg Fast Pain Relief Fever Reducer Grape Flavored Liquid for Ages 2-11 Years - 2 Packs of Grape 4 Oz

Current price: 22.5 USD


Order at Amazon


  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine

More Info

Advil Chewable Tablets Junior Strength 100 mg, Grape 24 ea

Search only Advil brand name

Advil Chewable Tablets Junior Strength 100 mg, Grape 24 ea

Current price: 8.39 USD


Order at Amazon


  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • SOLD AS PACK OF 1
  • UPC 305730179201

More Info

Advil Coated Gel Caplets, Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name

Advil Coated Gel Caplets, Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 12.77 USD

Saving: $1.02 (7%)


Order at Amazon


Height: 1.9 Inches

Length: 4 Inches

Width: 2 Inches

Weight: 0.15 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain.
  • USE AS DIRECTED: This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • GEL CAPLET FORM: Advil Gel Caplets deliver 200mg of Ibuprofen. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • FIGHTS MULTIPLE PAIN TYPES: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

More Info

Advil Children's Suspension Sugar Free, Dye Free, Berry 4 oz ( Pack of 3)

Search only Advil brand name

Advil Children's Suspension Sugar Free, Dye Free, Berry 4 oz ( Pack of 3)

Current price: 24.01 USD

Saving: $1.36 (5%)


Order at Amazon


  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain.
  • USE AS DIRECTED: This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • GEL CAPLET FORM: Advil Gel Caplets deliver 200mg of Ibuprofen. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • FIGHTS MULTIPLE PAIN TYPES: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • Quantity of three (3) 4 Fl. Oz. bottles of Children's Advil Suspension Sugar-Free, Dye-Free, Berry-Flavored Liquid.
  • Ibuprofen 100 mg Fever Reducer/ Pain Reliever (NSAID) per 5 mL
  • Uses: Temporarily reduces fever; relieves minor aches and pains due to cold, flu, sore throat, headaches and toothaches
  • Great Convenience: means fewer doses per day
  • Long Lasting & Fast Acting: Up to 8 hours of fever reduction

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 14.58 USD


Order at Amazon


Height: 4.3 Inches

Length: 2.1 Inches

Width: 2.1 Inches

Weight: 0.3 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain.
  • USE AS DIRECTED: This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • GEL CAPLET FORM: Advil Gel Caplets deliver 200mg of Ibuprofen. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • FIGHTS MULTIPLE PAIN TYPES: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • Quantity of three (3) 4 Fl. Oz. bottles of Children's Advil Suspension Sugar-Free, Dye-Free, Berry-Flavored Liquid.
  • Ibuprofen 100 mg Fever Reducer/ Pain Reliever (NSAID) per 5 mL
  • Uses: Temporarily reduces fever; relieves minor aches and pains due to cold, flu, sore throat, headaches and toothaches
  • Great Convenience: means fewer doses per day
  • Long Lasting & Fast Acting: Up to 8 hours of fever reduction
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 10 Count Vial, Fast Pain Relief, Pocket Pack

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 10 Count Vial, Fast Pain Relief, Pocket Pack

Current price: 1.97 USD


Order at Amazon


Height: 0.75 Inches

Length: 0.75 Inches

Width: 2.75 Inches

Weight: 0.2 Pounds

  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes one 4 fl oz bottle of Children’s Advil Suspension, S-F/D-F berry-flavored liquid fever medicine
  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain.
  • USE AS DIRECTED: This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • GEL CAPLET FORM: Advil Gel Caplets deliver 200mg of Ibuprofen. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • FIGHTS MULTIPLE PAIN TYPES: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • Quantity of three (3) 4 Fl. Oz. bottles of Children's Advil Suspension Sugar-Free, Dye-Free, Berry-Flavored Liquid.
  • Ibuprofen 100 mg Fever Reducer/ Pain Reliever (NSAID) per 5 mL
  • Uses: Temporarily reduces fever; relieves minor aches and pains due to cold, flu, sore throat, headaches and toothaches
  • Great Convenience: means fewer doses per day
  • Long Lasting & Fast Acting: Up to 8 hours of fever reduction
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it

More Info

1    2    3    4    5